# SDR SWAA2025010359978

- Difficulty date: November 14, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241RF TOP SURFACE DELAMINATED.<[01] CABIN FLOOR PANEL 241RF FABRICATED IAW SRM 53-00-50-2R-2 PARA 1. A. NOTE: & BOEING DWG 146A5810 ID:0466;[02] JOB COMPLETE.
